JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Some Characterizations of Regular and Semisimple Γ-Rings
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 50, Issue 3,  2010, pp.411-417
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2010.50.3.411
 Title & Authors
Some Characterizations of Regular and Semisimple Γ-Rings
Ma, Xueling; Zhan, Jianming; Jun, Young-Bae;
  PDF(new window)
 Abstract
Some characterizations of regular -rings are described by means of fuzzy ideals. The concepts of fuzzy interior ideals in -rings and semisimple -rings are introduced. Some characterizations of semisimple -rings are investigated by means of fuzzy interior ideals.
 Keywords
(regular, semisimple) -ring;(interior) ideal;fuzzy ideal;fuzzy interior ideal;
 Language
English
 Cited by
 References
1.
W. E. Barnes, On the $\Gamma$-rings of Nobusawa, Pacific J. Math., 18(1966), 411-422. crossref(new window)

2.
B. Davvaz, P. Corsini, Generalized fuzzy hyperideals of hypernear-rings and many valued implications, Journal of Intelligent and Fuzzy Systems, 17(2006), 241-251.

3.
T. K. Dutta, T. Chanda, Structures of fuzzy ideals of $\Gamma$-rings, Bull. Malays. Math. Sci. Soc., 28(1)(2005), 9-15.

4.
S. M. Hong, Y. B. Jun, A note on fuzzy ideals in gamma-rings, Bull. Honam Math. Soc., 12(1995), 39-48.

5.
Y. B. Jun, On fuzzy prime ideals of $\Gamma$-rings, Soochow J. Math., 21(1)(1995), 41-48.

6.
Y. B. Jun, C. Y. Lee, Fuzzy $\Gamma$-rings, Pusan Kyongnan Math. J. (presently, East Asian Math. J.), 8(2)(1992), 163-170.

7.
Y. B. Jun, C. Y. Lee, Fuzzy prime ideals of $\Gamma$-rings, Pusan Kyongnan Math. J. (presently, East Asian Math. J.), 9(1)(1993), 105-111.

8.
H. V. Kumbhojkar, M. S. Bapat, Not-so-fuzzy fuzzy ideals, Fuzzy Sets and Systems, 37(1990), 237-243. crossref(new window)

9.
S. Kyuno, N. Nobusawa, N. B. Sith, Regular gamma rings, Tsykuba J. Math., 11(2)(1987), 371-382.

10.
X. Ma, J. Zhan, Generalized fuzzy h-bi-ideals and h-quasi-ideals of hemirings, Inform. Sci., 179(2009), 1249-1268. crossref(new window)

11.
T. K. Mukherjee, M. K. Sen, On fuzzy ideals of a ring (I), Fuzzy Sets and Systems, 21(1987), 99-104. crossref(new window)

12.
M. A. Ozturk, M. Uckum, Y. B. Jun, Fuzzy ideals in Gamma-rings, Turk. J. Math., 27(2003), 369-374.

13.
M. A. Ozturk, M. Uckum, Y. B. Jun, Characterizations of Artinian and Noetherian gamma-rings in terms of fuzzy ideals, Turk. J. Math., 27(2002), 199-205.

14.
M. M. Rashid, A. C. Paul, Regular gamma rings, Southeast Asian Bull. Math., 31(2007), 933-947.

15.
J. Zhan, W. A. Dudek, Fuzzy h-ideals of hemirings, Inform. Sci., 177(2007), 876-886. crossref(new window)

16.
J. Zhan, B. Davvaz, K. P. Shum, Generalized fuzzy hyperideals of hyperrings, Comput. Math. Appl., 56(2008), 1732-1740. crossref(new window)